Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Having periods without sore and painful breast, headache. Is it perimenopause?

I am 45 have regular periods each month no change there, but instead of sore breasts for a few days each month I now go a few months with no breast pain then every few months I have sore breasts for the whole month. Same with pmt headache I would get one every month the day before now once again a few months with no headache and then every few months a hormonal migraine . But periods have neither decreased nor increased just the same regular every month no spotting either. Is it perimenopause?
Asked On : Thu, 7 Jun 2012
Answers:  1 Views:  87
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
General & Family Physician 's  Response
Hi,Thanks for query,
It seems that you are having pre menstrual stage where there is change in hormonal balance giving rise to these problems.
Get examined by gynecologist and go for ultra sound.
Avoid stress.
Ok and bye.
Answered: Thu, 7 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor